Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 2.

Article

Bégout, Pascal and Ildefonso Diaz, Jesus (2023) Finite time extinction for a critically damped Schrödinger equation with a sublinear nonlinearity. Advances in Differential Equations, vol. 28 (N° 3-4). pp. 311-340. (In Press)

Bégout, Pascal and Ildefonso Diaz, Jesus (2012) Localizing Estimates of the Support of Solutions of some Nonlinear Schrödinger Equations - The Stationary Case. Annales de l'Institut Henri Poincaré. Analyse Non Linéaire, 29 (1). pp. 35-58.

This list was generated on Sun Jun 23 19:23:49 2024 CEST.